MAUDE Adverse Event Report: Corin Ltd Trinity; BIOLOX delta Ceramic Modular Head Ø40mm 12/14 Medium 0

Corin Ltd Trinity; BIOLOX delta Ceramic Modular Head Ø40mm 12/14 Medium 0
Model Number 104.4005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision (with ops used in primary) of the biolox delta ceramic liner and head after approximately 4 years and 5 months due to dislocation.Note: the trinity biolox delta ceramic liner 321.04.440 is not cleared in the usa.
 
Additional Manufacturer Narrative
Per (b)(4) - fda initial report.Additional information including patient information, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, if the patient experienced any trauma, what was the patient doing at the time of the dislocation, and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity
Common Device Name
BIOLOX delta Ceramic Modular Head Ø40mm 12/14 Medium 0
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50772566
Report Number9614209-2026-00115
Device Sequence Number10416613
Product Code LZO
UDI-Device Identifier05055196926974
UDI-Public05055196926974
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.4005
Device Catalogue NumberNot applicable
Device Lot Number467929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Biolox Delta / Liner: 321.04.440 Lot 489609; OPS acetabular guide: 1248-0500, WHI_GS_52988; OPS femoral guide: 1250-0100,WHI_GS_52988; OPS insight: 1200-0000,WHI_GS_52988
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale